I am a patient, age 30, with Crohn’s disease. I take Humira and recently had a flare up, thus started a round of Prednisone to get through the flare-up. The combination of Humira and Prednisone has resulted in shingles. I saw a dermatologist who prescribed Acyclovir. I was six days into the shingles before realizing I needed to see a dermatologist. I have been on Acyclovir for two days and have not seen the shingles spread. Can I go for a trip?
Welcome to icliniq.com.
I went through your post. Shingles involve a single dermatome. So, it is unlikely going to spread and will heal completely in two weeks. Prednisolone is a steroid and can cause reactivation of Shingles. So you need to take Acyclovir at least for one week and continue Prednisolone and Humira (Adalimumab) until your IBD (inflammatory bowel disease) goes in remission. Then you can slowly decrease the dose of Prednisolone and finally take it off. You can go on a trip.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. does look like shingles. Please visit a dermatologist on an urgent basis and start on antiviral like Acyclovir or Valacyclovir as soon as possible. Other possible causes for sudden occurrence of such lesions can be irritant contact dermatitis t... Read fullWhat are the treatments available for chickenpox in an adult?
My foot has been Asleep For 2 hours now after sitting at a concert for 2 hours. Should I as a doctor? Read fullFor which infection is Zovirax suggested?
My foot has been Asleep For 2 hours now after sitting at a concert for 2 hours. Should I as a doctor? Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now